# SDR SWIA20250508314

- Difficulty date: March 14, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 42,066 hours, 32,776 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1445846
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM FUSELAGE SKIN CHAFFED AFT OF FS977.00 AT STR27  (C-CHECK RO 05/08/2025)PERFORMED REPAIR AREA ON BOTTOM FUSELAGE SKIN FS977.00 STR27 IAW MHI RJ REO 670-53-00-290 REV-F DATE: 2019-04-26, CRJ700  SRM 51-25-01. PERFORMED INSPECTION BY BARON NDT, LLC FAA CRS#5NDR545D, REPORT #S032125-3 P.O. NUMBER: 176122 DATE: 21-MAR-2025, SEE REPORT FOR DETAILS. PERFORMED INSPECTION BY BARON NDT. LLC FAA CRS#5NDR545D, REPORT #S040325-4 P.O. NUMBER: 176122 DATE: 03-APR-2025, SEE REPORT FOR DETAILS. CAL TOOL: COUNTING SCALE ID: AV-8109 CAL TOOL: AUG-2025.
